Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A singular stochastic integral equation


Authors: David Nualart and Marta Sanz
Journal: Proc. Amer. Math. Soc. 86 (1982), 139-142
MSC: Primary 60H20; Secondary 60H05
MathSciNet review: 663883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is devoted to the discussion of the stochastic differential equation $ XdX + YdY = 0$, $ X$ and $ Y$ being continuous local martingales. A method to construct solutions of this equation is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H20, 60H05

Retrieve articles in all journals with MSC: 60H20, 60H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663883-5
PII: S 0002-9939(1982)0663883-5
Keywords: Stochastic integral, stochastic differential equations, (local) martingale
Article copyright: © Copyright 1982 American Mathematical Society